# SDR VNAA202109171111

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 23,583 hours, 17,689 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE WAY INTO KILM THE CREW HAD A SLATS FAILURE. ONCE ON THE GROUND MX HAD CLEARED THE FAILURE. FOR THE NEXT LEG TO KPHL THE EXACT SAME FAIRURE HAPPENED AT FL060 THEY THEN DECLARED AN EMERGENCY AND TURNED BACK TO KILM. THEY LANDED SAFELY WITHOUT ANY ISSUE."
